# SDR C2XA99IA423

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14451
- Make and model: Aerosp ATR42-500
- Aircraft serial: 512
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3013017
- Condition: Inoperable
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EFD - DURING MAINTENANCE INSPECTION, THE NR 3 EMERGENCY LIGHT POWER SUPPLY WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED POWER SUPPLY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
